Publication detail

Bilinear elastic property of the periodontal ligament for simulation using a finite element mandible model

BORÁK, L. FLORIAN, Z. BARTÁKOVÁ, S. PRACHÁR, P. MURAKAMI, N. ONA, M. IGARASHI, Y. WAKABAYASHI, N.

Original Title

Bilinear elastic property of the periodontal ligament for simulation using a finite element mandible model

English Title

Bilinear elastic property of the periodontal ligament for simulation using a finite element mandible model

Type

journal article - other

Language

en

Original Abstract

This study aimed to introduce a procedure for determining the bilinear elastic moduli (E1 and E2) of the periodontal ligament for a mathematical tooth model to analyse stress in the mandible.

English abstract

This study aimed to introduce a procedure for determining the bilinear elastic moduli (E1 and E2) of the periodontal ligament for a mathematical tooth model to analyse stress in the mandible.

Keywords

Finite element analysis, Elastic modulus, Mandibular bone

RIV year

2011

Released

15.07.2011

ISBN

0287-4547

Periodical

DENTAL MATERIALS JOURNAL

Year of study

30

Number

4

State

JP

Pages from

448

Pages to

454

Pages count

7

Documents

BibTex


@article{BUT72981,
  author="Libor {Borák} and Zdeněk {Florian} and Sonia {Bartáková} and Patrik {Prachár} and Natsuko {MURAKAMI} and Masahiro {ONA} and Yoshimasa {IGARASHI} and Noriyuki {WAKABAYASHI}",
  title="Bilinear elastic property of the periodontal ligament for simulation using a finite element mandible model",
  annote="This study aimed to introduce a procedure for determining the bilinear elastic moduli (E1 and E2) of the periodontal ligament for a mathematical tooth model to analyse stress in the mandible.",
  chapter="72981",
  journal="DENTAL MATERIALS JOURNAL",
  number="4",
  volume="30",
  year="2011",
  month="july",
  pages="448--454",
  type="journal article - other"
}